# SDR 04221451

- Difficulty date: August 8, 2004
- Submitted: August 9, 2004
- Operation: Air carrier
- Aircraft: N451FJ
- Make and model: Dorner DO328300
- Aircraft serial: 3205
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Clogged
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, RECEIVED SMOKE LAV MESSAGE AND DARK SMOKE HAZE IN CABIN.  AFT RECIRC FAN FILTER WAS CLOGGED.  REMOVED AND REPLACED FILTER (21-21-01) AND PERFORMED FUNCTIONAL CHECK OF RECIRC FAN AND ECU.  NO SMOKE NOTED.  OPS CHECK GOOD (21-51-00).
